MAUDE Adverse Event Report: PANPAC MEDICAL CORPORATION MANIPULATOR INJECTOR; CANNULA, MANIPULATOR/INJECTOR, UTERINE

PANPAC MEDICAL CORPORATION MANIPULATOR INJECTOR; CANNULA, MANIPULATOR/INJECTOR, UTERINE
Model Number UMI 4.5
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/05/2022
Type of Reportable Event Malfunction
Event or Problem Description
The device broke about 4 inches inside the patient.

Brand Name
MANIPULATOR INJECTOR
Common Device Name
CANNULA, MANIPULATOR/INJECTOR, UTERINE
Manufacturer (Section D)
PANPAC MEDICAL CORPORATION
2051 junction ave
suite#128
san jose CA 95131
MDR Report Key15629296
Report Number15629296
Device Sequence Number5911793
Product Code LKF
UDI-Device Identifier04715309125199
UDI-Public(01)04715309125199
Combination Product (Y/N)N
Initial Reporter StateIL
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 10/09/2022
Report Date (Section F) 10/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUMI 4.5
Device Catalogue NumberLTL-1151
Device Lot NumberA22042W
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer10/18/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/18/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA10/09/2022